# SDR COMA0360115

- Difficulty date: February 23, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 22,099 hours, 21,342 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5598 FORWARD ORANGE EMERGENCY FLOOR PATH LIGHT IS INOP.  CLEANED CORROSION FROM WIRE CONNECTIONS.
